# SDR V0XD20190428002

- Difficulty date: April 17, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL FROM FS785 TO FS879 HAS TWO(2) AREAS WITH SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H SIDE SEAT RAIL FROM FS785 TO FS879 (P/N:SH670-36260-5) IAW CRJ 700 AMM 53-00-49 AND BOMBARDIER REO:670-53-00-343 REV. M DATED 2015-10-19, REO:670-53-00-013 REV. J DATED 2014/10/22.
